MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5

HAMILTON MEDICAL AG HAMILTON-G5
Model Number 159001
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation ongoing.
 
Event or Problem Description
Hamilton medical ag received the following event description: the customer reported that tf9950 had been displayed.No health consequences or impact.Based on the log file analysis, no occurrence of tf9950 was recorded.However, the following technical faults were identified in the device logs: tf9907, tf2414, and tf5509.
 
Additional Manufacturer Narrative
Follow-up 1 : investigation outcome.It was reported that technical fault tf9950 had been displayed.Hamilton medical ag received the device log files for analysis.Upon review of the log files, no occurrence of tf9950 was recorded.However, the following technical faults were identified in the device logs: tf9907, tf2414, and tf5509, along with additional technical faults.The log data indicate that ventilation was stopped and the device switched to ambient state following the occurrence of tf5509 and tf9907.Additionally, a ¿power fail¿ and a corresponding ¿restart after power fail¿ were recorded on the date of the reported incident.No patient harm was reported, and no medical intervention was reported.Technical fault 5509 indicates that the error servo signal remains active for 5 seconds, indicating that the servo (inspiratory) valve is not functioning correctly.Technical fault 9907 indicates a faulty communication between ipp (panel) and vup (ventilation unit).The root cause was determined to be a defective inspiratory valve, which was replaced.Following the replacement, the device worked as intended.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 
MDR Report Key24206948
Report Number3001421318-2026-00042
Device Sequence Number9654120
Product Code CBK
UDI-Device Identifier07630002800013
UDI-Public(01)07630002800013(11)190417(240)159001
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159001
Device Catalogue Number159001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown